# SDR CALA0000376

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 5,645 hours, 1,817 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Row 5 - 10
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ROW 5-10 AISLE EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND A WIRE CHAFED AND SHORTED TO GROUND AT ROW 10 AND THE FUSES IN BATTERY PACK WERE BLOWN.  THE FUSES WERE REPLACED.  THE WIRE WAS REPAIRED AND REROUTED AT ROW 10.
